# SDR CA960924043

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW119B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Plug
- Condition: Damaged
- Location: Reduction Gearbx
- Part time: 4,613 hours
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN) THE #1 ENGINE WAS SHUTDOWN FOLLOWING THE LOSS OF MAIN OIL PRESSURE, WHICH WAS SUBSEQUENTLY FOUND TO BE CAUSED BY DAMAGED THREADS ON A PLUG ON THE REDUCTION GEARBOX.
